La Contre-Réforme Mathématique
Constitution et Diffusion d'une culture mathématique jésuite à la Renaissance (1540-1640)
Bibliographic Data
| ID | 16617146 |
|---|---|
| Authors | Yuri Ivonin (corresponding author) |
| Year | 2002 |
| Volume | 33 |
| Issue | 3 |
| Pages | 852-854 |
| Publication date | 2002-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Sixteenth Century Journal (JOURNAL) |
| Journal identifiers | ISSN: 0361-0160 • E-ISSN: 2326-0726 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/4144057 |
| OpenAlex | W2802545537 |
| Language | FR |
Art · Humanities · Historical and Literary Studies · Reformation and Early Modern Christianity · Renaissance Literature and Culture
| Highly cited | No |
|---|